| Catalog Number |
AE05ML |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the clip could not be properly positioned during the procedure." additional information not provided at the time of this report.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Upon review of the investigation report for the returned sample, it was determined that the event does not meet the criteria for reportability.Therefore, the initial mdr submitted on 20 march 2026 should be retracted.Other remarks: n/a.Corrected data: n/a.